Join our Smart Template community of peers, customers, influencers and technical experts to discover the next steps in packaging, commercial print, agency life and brand expertise. Find out how to Grow Together in two days filled with market expertise, product technicalities, professional insights and some wholesome fun.

8:30

Registration + Welcome

30 min

8:45

3Motion on CHILI publisher

20 min

Business track
Novice training track
Daan Roegiers

CHILI publish

Advanced training track
Sean Crowe

CHILI publish

9:30

Business track
Business track
Juergen Grimm

Heidelberg Druckmaschinen AG

Novice training track
Daan Roegiers

CHILI publish

Advanced training track
Sean Crowe

CHILI publish

10:15

Coffee break

30 min

10:45

Business track
Lynn White

LifeArt

Novice training track
Daan Roegiers

CHILI publish

Advanced training track
Iurie Protascic

CHILI publish

11:30

The Digital Brand Transformation by KAN design

45 min

Business track
Nico Potvin

KAN Design & Brand Management

Novice training track
Daan Roegiers

CHILI publish

Advanced training track
Thomas D'hollander

CHILI publish

12:15

Lunch

75 min

13:30

Business track
Piet Saegeman

CHILI publish

Novice training track
Daan Roegiers

CHILI publish

Advanced training track
Thomas D'hollander

CHILI publish

14:15

Business Content Strategy session

45 min

Business track
Novice training track
Niels Grootvriendt

CHILI publish

Advanced training track
Thomas D'hollander

CHILI publish

15:00

Business Panel Discussion (CHILI publish)

45 min

Business track
Kevin Goeminne

CHILI publish

Ward De Langhe

CHILI publish

Flora Nkuranga

CHILI publish

Novice training track
Niels Grootvriendt

CHILI publish

Advanced training track